# SDR C2XA10IA174

- Difficulty date: June 16, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 21,052 hours, 11,255 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900401
- Part serial: 471
- Condition: Faulty
- Location: Nlg
- Part time: 26,123 hours, 17,994 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB THE CREW REPORTED HEARING A LOUD THUD FROM THE NOSE LANDING GEAR FOLLOWED BY A MOMENTARY AMBER INDICATION ON THE EICAS DISPLAY.  THE INDICATION WENT TO NORMAL "UP" INDICATION AND THE AIRCRAFT CONTINUED ONTO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NOSE LANDING GEAR UPLOCK BOX TO BE THE CAUSE OF THE INDICATION.  THE UPLOCK BOX WAS REPLACED, OPERATIONAL CHECKS PERFORMED AND THE DISCREPANCY WAS CLEARED.
